# SDR REXA201805140380

- Difficulty date: May 10, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,825 hours, 15,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Disconnected
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S FLASHLIGHT WAS FOUND INOPERATIVE.  ON FURTHER INVESTIGATION,  FOUND THE BATTERY IN THE FLASHLIGHT WAS FOUND DISCONNECTED,  CONNECTED THE FLASHLIGHT BATTERY IAW CMM 25-60-02, REV 10-21-18, PAGE 7003.
